# SDR REXA2016041000556

- Difficulty date: April 10, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 20,630 hours, 13,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY LT EMER FLOOR PATH LIGHTING STRIP FILM DAMAGED.  R & R EMER FLOOR PATH TRACK.  LT SIDE GALLEY, PNS ON & OFF PL88-910LH00, PL88-930LH05, & PL88-900LH00, ALL NSN, IAW AMM 33-51-01.  PHOTOLUMINESCENCE CHECKED GOOD.
